# SDR SWIA200515445

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 4,211 hours, 3,880 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Inaccurate
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL PRESSURE BELOW 25 PSI AND INCREASING AND DECREASING ABNORMALLY.  REPLACED RT ENGINE OIL PRESSURE SWITCH.  OPERATIONAL CHECK GOOD.
